# SDR SWAA950650

- Difficulty date: September 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24133
- Engine: Ge CFM563B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

EXPERIENCED NUMBER 1 ENGINE OIL PRESSURE DROP AND THE CREW PERFORMED ENGINE SHUTDOWN CHECKLIST.  AIRCRAFT LANDED AT AMA WITHOUT INCIDENT.  REPLACED OIL SEAL, LEAK CHECKED AND PERFORMED POWER ASSURANCE RUN PER BOEING M/M.
